Gastrografin gastroenteral solution
What this means
The MHRA has issued a medicines recall or defect notification. Class 1: risk to life, immediate recall. Class 2: may cause mistreatment or harm, recall within 48 hours. Class 3: unlikely to cause harm, recall within 5 days. Class 4 (defect notification): no recall, caution in use. The medicine remains licensed; only the listed batches are affected. Do not stop treatment without speaking to your doctor or pharmacist.
Class 3 recall · DMRC- 38673150
| Product | Licence | Active ingredient | GTIN |
|---|---|---|---|
| Gastrografin gastroenteral solution | PL: 00010/0537 | meglumine amidotrizoate and sodium amidotrizoate | 5016703008323 |
| Urografin 150 Infusion | PL: 00010/0568 | meglumine amidotrizoate and sodium amidotrizoate | 5016703000013 |
| Urografin 150 Injection | PL: 00010/0569 | meglumine amidotrizoate and sodium amidotrizoate | 5016703000860 |
Batches (expiry): MA04HM9 (02/2028), 10x100ml (01/05/2024), MA04JKA (03/2028), 10x100ml (31/05/2024), MA04KFC (04/2028), 10x100ml (30/07/2024), MA04KJ9 (04/2028), 10x100ml (01/08/2024), MA04M60 (07/2028), 10x100ml (23/09/2024), MA04MLL (08/2028), 10x100ml (04/11/2024), MA04MM9 (09/2028), 10x100ml (15/12/2024), MA04MN9 (09/2028), 10x100ml (19/01/2025), MA04NDU (10/2028), 10x100ml (13/02/2025), MA04NNB (11/2028), 10x100ml (06/03/2025), MA04PJL (12/2028), 10x100ml (15/04/2025), MA04PLZ (12/2028), 10x100ml (29/05/2025), MA04PMV (01/2029), 10x100ml (11/07/2025), MA04RL2 (02/2029), 10x100ml (14/08/2025), MA04RL3 (02/2029), 10x100ml (15/09/2025), MA04S6C (02/2029), 10x100ml (30/10/2025), MA04S6B (02/2029), 10x100ml (03/10/2025), MA04S6T (02/2029), 10x100ml (02/12/2025), MA04XJ8 (07/2029), 10x100ml (09/01/2026), MA044UD (03/2026), 1x250ml (09/02/2023), MA04A58 (03/2026), 1x250ml (27/06/2023), MA04BVD (07/2026), 1x250ml (09/11/2023), MA04BVE (07/2026), 1x250ml (23/01/2024), MA04HS8 (02/2029), 1x250ml (04/06/2024
Background: Bayer Plc is recalling all stock of the above products as a precautionary measure due to the identification of an impurity above the acceptable limit. The recall is at pharmacy and wholesaler level. Advice for Healthcare Professionals: Stop supplying the above batches immediately. Quarantine all stock and return it to your supplier using your supplier’s approved process.
